| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device's pacer output was out of specification.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive testing which included bench handling and pacer output functional testing into a simulator using a test multi-function cable without duplicating the malfunction.The device was recertified and returned to the customer.It is important to mention the multi-function cable used at the time of the reported event was not returned for evaluation.No trend is associated with reports of this type.